# SDR MASA200601746

- Difficulty date: July 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 23,486 hours, 18,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7165 ATL - RT OVERWING AFT EXTERNAL EMERGENCY LIGHT INOP.  MX RELAMPED.
